# SDR SWAA2020030442054

- Difficulty date: February 25, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 47,761 hours, 25,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2713
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE JUST I/B OF #6 FLAP TRACK WIGGLE PLATE CRACKED.         REMOVED AND INSTALLED A NEW WIGGLE PLATE AT R/H WING TRAILING EDGE I/B OF #6 FLAP I/A/W SRM 51-40-02-0G-0 AND BOEING DRAWING
